Analyticity of solitary-wave solutions of model equations for long waves

Yi Li, Jerry L. Bona

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

It is shown that solitary-wave solutions of model equations for long waves have an analytic extension to a strip in the complex plane that is symmetric about the real axis. The classes of equations to which the analysis applies include equations of Korteweg-de Vries type, the regularized long-wave equations, and particular instances of nonlinear Schrödinger equations.

Original languageEnglish (US)
Pages (from-to)725-737
Number of pages13
JournalSIAM Journal on Mathematical Analysis
Volume27
Issue number3
DOIs
StatePublished - Jan 1 1996
Externally publishedYes

Fingerprint

Solitary Wave Solution
Analyticity
Wave equations
Solitons
Nonlinear equations
Argand diagram
Strip
Wave equation
Nonlinear Equations
Model

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Analysis
  • Applied Mathematics

Cite this

@article{eff01e2e74164a0ab1f63cb1ff904e1d,
title = "Analyticity of solitary-wave solutions of model equations for long waves",
abstract = "It is shown that solitary-wave solutions of model equations for long waves have an analytic extension to a strip in the complex plane that is symmetric about the real axis. The classes of equations to which the analysis applies include equations of Korteweg-de Vries type, the regularized long-wave equations, and particular instances of nonlinear Schr{\"o}dinger equations.",
author = "Yi Li and Bona, {Jerry L.}",
year = "1996",
month = "1",
day = "1",
doi = "https://doi.org/10.1137/0527039",
language = "English (US)",
volume = "27",
pages = "725--737",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

Analyticity of solitary-wave solutions of model equations for long waves. / Li, Yi; Bona, Jerry L.

In: SIAM Journal on Mathematical Analysis, Vol. 27, No. 3, 01.01.1996, p. 725-737.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Analyticity of solitary-wave solutions of model equations for long waves

AU - Li, Yi

AU - Bona, Jerry L.

PY - 1996/1/1

Y1 - 1996/1/1

N2 - It is shown that solitary-wave solutions of model equations for long waves have an analytic extension to a strip in the complex plane that is symmetric about the real axis. The classes of equations to which the analysis applies include equations of Korteweg-de Vries type, the regularized long-wave equations, and particular instances of nonlinear Schrödinger equations.

AB - It is shown that solitary-wave solutions of model equations for long waves have an analytic extension to a strip in the complex plane that is symmetric about the real axis. The classes of equations to which the analysis applies include equations of Korteweg-de Vries type, the regularized long-wave equations, and particular instances of nonlinear Schrödinger equations.

UR - http://www.scopus.com/inward/record.url?scp=0030545823&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030545823&partnerID=8YFLogxK

U2 - https://doi.org/10.1137/0527039

DO - https://doi.org/10.1137/0527039

M3 - Article

VL - 27

SP - 725

EP - 737

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 3

ER -